Alert archive / Alabama / Red Flag Warnings in 2010
Red Flag Warning 60, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Oct 5, 2010, 1:44 PM CDT for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Oct 6, 2010, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2010, 1:44 PM CDT (18:44 UTC)
- In effect from
- Oct 6, 2010, 11:00 AM CDT
- Expired
- Oct 6, 2010, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3238 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -109 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
916 WWUS84 KMOB 051844 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 144 PM CDT TUE OCT 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 PM THIS EVENING FOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW HUMIDITY AND GUSTY WINDS IN EXCESS OF 15 MPH... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 7 PM WEDNESDAY FOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW HUMIDITY... ...A FIRE WEATHER WATCH HAS NOW BEEN ISSUED FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FOR THE POTENTIAL OF A LONG DURATION OF CRITICALLY LOW HUMIDITY... .HIGH PRESSURE WILL CONTINUE TO MAINTAIN A VERY DRY AIRMASS OVER THE REGION THROUGH THE WEEK. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-061130- /O.UPG.KMOB.FW.A.0054.101006T1600Z-101007T0000Z/ /O.NEW.KMOB.FW.W.0060.101006T1600Z-101007T0000Z/ /O.NEW.KMOB.FW.A.0055.101007T1600Z-101007T2300Z/ /O.CON.KMOB.FW.W.0059.000000T0000Z-101005T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 144 PM CDT TUE OCT 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A NEW RED FLAG WARNING...WHICH IS NOW IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THURSDAY. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. STRONG SURFACE HIGH PRESSURE WILL BRING GUSTY WINDS IN EXCESS OF 15 MPH ACROSS THE GULF COAST THROUGH THE REMAINDER OF THE AFTERNOON. LOWEST HUMIDITY IS FORECAST TO DIP INTO THE MID 20 PERCENT RANGE. FOR WEDNESDAY...A DRIER FORECAST. LOWEST DAYTIME HUMIDITY IS FORECAST TO DIP TO BETWEEN 18 AND 24 PERCENT. SIMILAR CONDITIONS ARE POSSIBLE AGAIN ON THURSDAY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. VERY LOW HUMIDITY THAT MAY COMBINE WITH WINDS OF 10 MPH AND HIGHER INCREASES THE RISK OF GROWTH AND SPREAD OF UNCONTAINED FIRE. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$
3 follow-up statements
110 WWUS84 KMOB 060029 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 729 PM CDT TUE OCT 5 2010 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM WEDNESDAY FOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW HUMIDITY... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE DUE TO THE POTENTIAL OF A LONG DURATION OF CRITICALLY LOW HUMIDITY... .HIGH PRESSURE WILL CONTINUE TO MAINTAIN A VERY DRY AIRMASS OVER THE REGION THROUGH THE WEEK. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-061630- /O.CON.KMOB.FW.W.0060.101006T1600Z-101007T0000Z/ /O.CON.KMOB.FW.A.0055.101007T1600Z-101007T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 729 PM CDT TUE OCT 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. FOR WEDNESDAY...EVEN DRIER CONDITIONS THAN TODAY EXPECTED. LOWEST DAYTIME HUMIDITY IS FORECAST TO DIP TO BETWEEN 18 AND 24 PERCENT ACROSS MUCH OF THE REGION. SIMILAR CONDITIONS ARE POSSIBLE AGAIN ON THURSDAY. A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. VERY LOW HUMIDITY THAT MAY COMBINE WITH WINDS OF 10 MPH AND HIGHER INCREASES THE RISK OF GROWTH AND SPREAD OF UNCONTAINED FIRE. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
510 WWUS84 KMOB 061127 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 627 AM CDT WED OCT 6 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FOR THE POTENTIAL OF A LONG DURATION OF CRITICALLY LOW HUMIDITY... .HIGH PRESSURE WILL CONTINUE TO MAINTAIN A VERY DRY AIRMASS OVER THE REGION THROUGH THE WEEK. MSZ067-075-076-078-079-061230- /O.CAN.KMOB.FW.W.0060.101006T1600Z-101007T0000Z/ /O.CAN.KMOB.FW.A.0055.101007T1600Z-101007T2300Z/ WAYNE-PERRY-GREENE-STONE-GEORGE- 627 AM CDT WED OCT 6 2010 ...RED FLAG WARNING IS CANCELLED... ...FIRE WEATHER WATCH IS CANCELLED... THE 20 FOOT WIND SPEED CRITERIA OF 15 MPH OR GREATER REQUIRED FOR A RED FLAG WARNING NOT OCCUR TODAY OR THURSDAY. THEREFORE...THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE RED FLAG WARNING FOR TODAY AND THE FIRE WEATHER WATCH FOR THURSDAY. $$ ALZ051>064-FLZ001>006-070330- /O.CON.KMOB.FW.W.0060.101006T1600Z-101007T0000Z/ /O.CON.KMOB.FW.A.0055.101007T1600Z-101007T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 627 AM CDT WED OCT 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. FOR TODAY...EVEN DRIER CONDITIONS ARE EXPECTED. LOWEST DAYTIME HUMIDITY IS FORECAST TO DIP TO BETWEEN 16 AND 25 PERCENT ACROSS MUCH OF THE REGION. SIMILAR CONDITIONS ARE POSSIBLE AGAIN ON THURSDAY. A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. VERY LOW HUMIDITY THAT MAY COMBINE WITH WINDS OF 10 MPH AND HIGHER INCREASES THE RISK OF GROWTH AND SPREAD OF UNCONTAINED FIRE. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
249 WWUS84 KMOB 061935 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 235 PM CDT WED OCT 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CDT THURSDAY OVER THE WEST FLORIDA PANHANDLE FOR A SUSTAINED PERIOD OF LOW HUMIDITY... .A DRY AIR MASS WILL REMAIN ACROSS THE AREA THROUGH THE END OF THE WEEK. WINDS WILL BE GENERA LY LESS THAN 10 MPH ON THURSDAY...EXCEPT ACROSS THE COASTAL AREAS EARLY IN THE MORNING. ALZ051>064-070000- /O.CAN.KMOB.FW.A.0055.101007T1600Z-101007T2300Z/ /O.CON.KMOB.FW.W.0060.000000T0000Z-101007T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 235 PM CDT WED OCT 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED FOR THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FIRE WEATHER WATCH FOR THURSDAY. THE LOWEST HUMIDITY WILL BE BETWEEN 16 AND 25 PERCENT THIS AFTERNOON WITH AN OCCASIONAL WIND TO AROUND 10 MPH. VERY DRY AGAIN ON THURSDAY AFTERNOON BUT WITH WINDS NOT EXPECTED TO REACH 10 MPH IN THE AFTERNOONS THE REQUIREMENT FOR A RED FLAG WARNING WILL NOT BE MET. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...REFER TO STATE FORESTRY AGENCIES. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND BRIEFLY GUSTY WINDS WILL CREATE RAPID FIRE GROWTH POTENTIAL. && $$ FLZ001>006-071130- /O.UPG.KMOB.FW.A.0055.101007T1600Z-101007T2300Z/ /O.NEW.KMOB.FW.W.0061.101007T1600Z-101007T2300Z/ /O.CON.KMOB.FW.W.0060.000000T0000Z-101007T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 235 PM CDT WED OCT 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 6 PM CDT THURSDAY. A SUSTAINED PERIOD OF RELATIVE HUMIDITY LESS THAN 35 PERCENT HAS OCCURRED THIS AFTERNOON AND IS FORECAST TO OCCUR AGAIN THURSDAY AFTERNOON. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. VERY LOW HUMIDITY INCREASES THE RISK OF GROWTH AND SPREAD OF WILD FIRES. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY CREATES RAPID FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Oct 5, 12:20 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Oct 5, 12:20 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1220 PM CDT TUE OCT 5 2010
.AVIATION UPDATE FOR 05/18Z...VFR CONDITIONS EXPECTED THROUGH
WEDNESDAY. GUSTY NORTHERLY WINDS WILL EASE UP SOME THIS AFTERNOON
THEN COME UP A BIT OVER THE BEACHES LATER TONIGHT AND INTO EARLY
MORNING. /11
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 75 47 79 49 / 00 00 00 00
PENSACOLA 77 49 80 52 / 00 00 00 00
DESTIN 75 56 79 55 / 00 00 00 00
EVERGREEN 73 43 78 42 / 00 00 00 00
WAYNESBORO 73 41 79 43 / 00 00 00 00
CAMDEN 73 44 78 43 / 00 00 00 00
CRESTVIEW 76 45 80 44 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM NOON TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FIRE WEATHER WATCH FROM 11 AM WEDNESDAY TO 7 PM WEDNESDAY FOR
THE FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM 11 AM WEDNESDAY TO 7 PM WEDNESDAY FOR
THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING FROM NOON TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...FIRE WEATHER WATCH FROM 11 AM WEDNESDAY TO 7 PM WEDNESDAY FOR
THE FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
RED FLAG WARNING FROM NOON TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Oct 5, 6:45 AM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 645 AM CDT TUE OCT 5 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-061200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 645 AM CDT TUE OCT 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI... AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A MODERATE TO STRONG NORTHERLY WIND FLOW WILL GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. THERE IS AN INCREASED RISK FOR WILDFIRES THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY VALUES COMBINED WITH SURFACE WINDS AROUND 10 MPH WITH HIGHER GUSTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS AN INCREASED RISK FOR WILDFIRES EACH AFTERNOON THROUGH SATURDAY DUE TO LOW RELATIVE HUMIDITY VALUES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE STORMS WILL NOT BE REQUIRED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 6:08 AM CDT | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 8 hr |
| Oct 5, 6:08 AM CDT | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 12 hr |
| Oct 5, 1:44 PM CDT | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 25 hr |
Nearby
Red Flag Warnings in Alabama, 2010Red Flag Warnings in Mississippi, 2010Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.